On some elliptic boundary-value problems with discontinuous nonlinearities

Tom 86 / 2005

Giovanni Anello Annales Polonici Mathematici 86 (2005), 283-290 MSC: 35J25, 26E25. DOI: 10.4064/ap86-3-6

Streszczenie

We establish two existence results for elliptic boundary-value problems with discontinuous nonlinearities. One of them concerns implicit elliptic equations of the form $\psi (-\mit\Delta u)=f(x,u)$. We emphasize that our assumptions permit the nonlinear term $f$ to be discontinuous with respect to the second variable at each point.

Autorzy

  • Giovanni AnelloDepartment of Mathematics
    University of Messina
    98166 S.Agata, Messina, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek